# SDR USAA2013072300021

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546434302MC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RT INBD AFT FLAP UPPER SURFACE 48 INCHES FROM INBD END & 5 INCHES UP FROM T/E.  REPAIRED RT INBD AFT FLAP UPPER SURFACE IAW SRM 51-70-10, 57-53-02-2R & 51-21-00.
